Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Leg turned purple after a fall, bruised, knee pain, bump formation. On painkillers. Suggest?

I was at a game yesterday and while practicing write before the game my teammate hitthe ball and I was half way down the field and it hit my leg and it immediately turned purple and I hurt for about 25-30 minutes then from then to now everytime I touch it .. it hurts and its a huge purple bruise on my thigh what do I do ?? Also about 2weeks ago in a game when I was up to bat the girl pitched it and it when straight into the lower part of my leg below my knee a few centimeters above my ankle and its still a bug there and it is still purple .. I haven't put any ice on it or anything only taken paint killers and I'm 15 and on the jv fastpitch softball team
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The purple discoloration of the leg and the bump are likely to be due to a hematoma formation in the area. This will improve on rest and hot fomentation in next 3-4 weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor